# SDR IPXA2024082977129

- Difficulty date: August 15, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,254 hours, 20,951 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN, LOWER FACE OF L/H WING NO.3 SLAT LOWER CLOSURE PNL , NEAR INBD TRACK (REPAIR) INSTALLED LEFT WING NO.3 SLAT CLOSURE PANEL I.A.W SRM 51-40-02-0G REV.126
